# SDR SWAA093663

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 71,565 hours, 65,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT R1 DOOR UPPER HINGE CUTOUT, BETWEEN BS 292 TO BS 293, BETWEEN WL 261 TO WL 262.  REPAIRED SKIN PER EA.
